Phone: 09 408 0404

Strong Pain Relief

When you need stronger pain relief

The most commonly used painkillers that you can buy without a Doctor’s prescription are Paracetamol (Panadol) or Ibuprofen (Nurofen). These are used for short term treatment of back pain, period pain, cold & flu symptoms, muscular pain, and headaches.



For stronger pain relief there are several options available from your pharmacy. Talk to us for advice on the most suitable medicine for your needs.

Anti-inflammatory gels – e.g. Voltaren Emulgel - You can rub-on this anti-inflammatory gel to the affected area and it can be safely used with Paracetamol tablets.

Stronger anti-inflammatories – e.g. Diclofenac (Voltaren Rapid) - While the strongest Diclofenac tablets are only available on prescription – your pharmacist can sell you the Voltaren Rapid 25mg if it is appropriate for your needs. You can purchase Voltaren Rapid 12.5mg tablets from your pharmacy.

Codeine containing tablets (e.g. Panadeine or Nurofen Plus) - Sales of these codeine containing medicines are restricted and will require a Doctor’s prescription in future.

Combinations of Paracetamol + Ibuprofen (e.g. Nuromol and Maxigesic) - When you need stronger pain relief than Paracetamol or Ibuprofen on their own, this combination is able to be safely used for short term pain relief.

Maxigesic

MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals.

MAXIGESIC provides temporary relief for a wide range of pain including:

  • Headache

  • Migraine headache

  • Tension headache

  • Muscular pain

  • Back pain

  • Period Pain

  • Arthritis

  • Rheumatic pain

  • Toothache

  • Pain from dental procedures

  • Aches and pain associated with cold and flu

  • Sinus pain

  • Sore throat

  • Tennis elbow

MAXIGESIC also reduces fever and inflammation.

Ingredients:

Each Tablet Contains:

  • Paracetamol 500mg

  • Ibuprofen 150mg

Directions:

  • Adults and children over 12 years of age - Take 1-2 tablets with a large glass of water with food.

  • Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period.

  • Maxigesic is not recommended for children under 12 years of age.


If symptoms persist or side effects develop please talk to your Healthcare Professional
https://bpac.org.nz/2018/acute-pain.aspx

Our Opening Hours

Monday - Friday 
8.30 AM - 5:00 PM
 
Saturday
9:00 AM - 12:30 PM

Sunday
Closed

Statutory Holidays

10:00 AM - 12:00 PM

Contact us

Phone: 09 408 0404

Email:
kaitaiapharmacy@gmail.com

89-91 Commerce Street
Kaitaia
Northland 0410
New Zealand

Send us a message

{{errors.first('rs-498b-bbe6-98b5', 'rs-498b-6095-975a')}}
{{errors.first('rs-498b-bbe6-0457', 'rs-498b-6095-975a')}}
{{errors.first('rs-498b-bbe6-8c09', 'rs-498b-6095-975a')}}

Message Sent - thank you! If you need a reply urgently please phone us on 09 408 0404

 

This product has been added to your cart

CHECKOUT